Title of article
Multivariate Differences, Polynomials, and Splines Original Research Article
Author/Authors
Thomas Kunkle، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1996
Pages
25
From page
290
To page
314
Abstract
We generalize the univariate divided difference to a multivariate setting by considering linear combinations of point evaluations that annihilate the null space of certain differential operators. The relationship between such a linear functional and polynomial interpolation resembles that between the divided difference and Lagrange interpolation. Applying the functional to the shifted multivariate truncated power produces a compactly supported spline by which the functional can be represented as an integral. Examples include, but are not limited to, the tensor product B-spline and the box spline.
Journal title
Journal of Approximation Theory
Serial Year
1996
Journal title
Journal of Approximation Theory
Record number
851372
Link To Document